Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Trixy

EXCESSIVE EYEBROW SWEATING

Every since I started Accutane a month ago, my eyebrows sweat like mad. I wipe them so many times a day which means that I also wipe off the foundation surrounding them which looks stupid. It is really embarrassing & annoying.

Does anyone else have this?

How are people dealing with this?

Will it stop after Accutane?

Thanks,

Ches

Share this post


Link to post
Share on other sites

Warning—I'm not sure if I would try this with Accutane, but it does help with the sweat:

I don't sweat excessively because of Accutane, but another medication. However, I also sweat heavily on my face. My doctor has me using Drysol, a prescription antiperspirant, on my face, specifically my forehead, because of this. It works pretty well and hasn't broken me out. It is 80% alcohol, but it's worth it to me to stop the sweat. I haven't had any peeling or redness, and I'm using it with a retinoid. In case you want to try it, you only apply it a couple times a week at bedtime, except for the first three days you use it when you apply it nightly. It does itch initially.

Share this post


Link to post
Share on other sites

Yep been off since 2 months now from tane and I've been sweating like MAD!!! .. well it's getting better since the weather and all but my eyebrows seem to sweat a lot since I've been off Accutane, never had that problem before. Forehead wise I sweat regardless.

Edited by QQMAN

Share this post


Link to post
Share on other sites

Thank you for your replies. I will look into whether Drysol is ok to use on Accutane.

So QQMAN - it wont get any better??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×